MathSciNet Relay Station
MathSciNet bibliographic data
MR656793 03F15 (18B99)
Girard, Jean-Yves $\Pi \sp{1}\sb{2}$-logic. I. Dilators. Ann. Math. Logic 21 (1981), no. 2-3, 75–219 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement